A 17-year-old male asked:
can ritalin (methylphenidate) and faverin make your memory too bad and increase anxiety ? will this disappear over time ?
1 doctor answer • 1 doctor weighed in
Psychiatry 44 years experience
Adverse med effects: Ritalin (methylphenidate) is a stimulant that can cause anxiety; and flaverin, also known as Luvox (fluvoxamine), is a serotonin re-uptake inhibitor (ssri) that can cause short-term memory deficits. If anxiety and memory are still problems after 4 weeks on the medications, these side effects are not likely to go away while continuing the medications unless treated with additional medications.
Last updated Jul 1, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.